# SDR JJBA20250721071

- Difficulty date: July 17, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N13202
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500962
- Aircraft time: 39,641 hours, 27,965 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CRACKED AT FRAME 80 BETWEEN STR 4L AND 6L. REMOVED CRACKED SHEAR TIE. LOCATED, DRILLED AND INSTALLED
